Cannula
Badges: 4
Rep:
?
#1
Report Thread starter 4 years ago
#1
Hi, I hope you won't mind helping me with another question I'm unsure about,
there isnt much information in the question, instinct tells me go for uticaria but I dont have much reasoning behind it, possibly allergic reaction as well I'd expect it to occur earlier than 3 days, i think i can safely exclude stevens johnson syndrome because she would be severly unwell,

Thank you!
22 Year old female goes to GP and gets oral contraceptivepill. 3 days later she develops 4 lesions on her skin: These are
A An allergic reaction to the oral contraceptive pill
B Erythema nodosum
C Erythema multiforme
D Steven Johnson syndrome
E Urticaria
0
reply
thegodofgod
Badges: 19
Rep:
?
#2
Report 4 years ago
#2
(Original post by Cannula)
Hi, I hope you won't mind helping me with another question I'm unsure about,
there isnt much information in the question, instinct tells me go for uticaria but I dont have much reasoning behind it, possibly allergic reaction as well I'd expect it to occur earlier than 3 days, i think i can safely exclude stevens johnson syndrome because she would be severly unwell,

Thank you!
22 Year old female goes to GP and gets oral contraceptivepill. 3 days later she develops 4 lesions on her skin: These are
A An allergic reaction to the oral contraceptive pill
B Erythema nodosum
C Erythema multiforme
D Steven Johnson syndrome
E Urticaria
Skin reactions can occur with both the combined (http://www.evidence.nhs.uk/formulary...contraceptives) and progestogen-only (http://www.evidence.nhs.uk/formulary...contraceptives) oral contraceptives.
0
reply
Etomidate
Badges: 15
Rep:
?
#3
Report 4 years ago
#3
The OCP is known to cause erythema nodosum, which is also likely to present as a few discrete skin lesions as described by the stem.
0
reply
Cannula
Badges: 4
Rep:
?
#4
Report Thread starter 4 years ago
#4
(Original post by thegodofgod)
Skin reactions can occur with both the combined (http://www.evidence.nhs.uk/formulary...contraceptives) and progestogen-only (http://www.evidence.nhs.uk/formulary...contraceptives) oral contraceptives.
(Original post by Etomidate)
The OCP is known to cause erythema nodosum, which is also likely to present as a few discrete skin lesions as described by the stem.
Awesome, Thanks!
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

University open days

  • Cardiff Metropolitan University
    Undergraduate Open Day - Llandaff Campus Undergraduate
    Sat, 19 Oct '19
  • Coventry University
    Undergraduate Open Day Undergraduate
    Sat, 19 Oct '19
  • University of Birmingham
    Undergraduate Open Day Undergraduate
    Sat, 19 Oct '19

Why wouldn't you turn to teachers if you were being bullied?

They might tell my parents (11)
5.95%
They might tell the bully (19)
10.27%
I don't think they'd understand (32)
17.3%
It might lead to more bullying (70)
37.84%
There's nothing they could do (53)
28.65%

Watched Threads

View All
Latest
My Feed